# SDR 2025FA0000356

- Difficulty date: May 10, 2025
- Submitted: May 14, 2025
- Operation: General aviation
- Aircraft: N735GQ
- Make and model: Cessna 182Q
- Aircraft serial: 18265416
- Aircraft time: 2,475 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: W31X2M1G40
- Condition: Burned
- Location: Zone 200
- Stage of operation: CL
- How discovered: C
- Nature of condition: B
- Precautionary procedure: B, H, A

## Discrepancy

LOST AVIONICS, TRANSPONDER, AND RADIO STACK. SMELLED BURNING WIRES AND DECLARED EMERGENCY. LANDED WITHOUT FURTHER INCIDENT. FOUND SOURCE TO BE A BAD 40 AMP BREAKER SWITCH WHICH RUNS THE AVIONICS AND RADIO STACK.
